# SDR CALA2013102192204

- Difficulty date: October 18, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 51,299 hours, 20,605 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Broken
- Location: Lg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGCIU 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  AIRMAN SHOWS CFDS MESSAGE RT LG DOOR CLOSED PROX SNSR 26GA".  REPLACE SENSOR 26GA PCN 565-1759 IAW AMM 32-31-73 PB401.  TROUBLE SHOT IAW TSM 32-31-00-810-8 19-A FOUND WIRE BROKEN GOING TO PROX SENSOR 26GA CP. REPAIRED IAW WDM 32-31-01 & ASM 32-31-03.  PERFORMED OPERATION CHECK IAW AMM 32-6 9-00-740-001-A ALL CHECKED GOOD.
